# SDR 99ZZZX2080

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1921G
- Make and model: Cessna 310R
- Aircraft serial: 310R0062
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 081400011
- Condition: Damaged
- Location: Elevator
- Part time: 4,387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED EXCESSIVE FORE AND AFT PLAY OF ELEVATOR BELLCRANK.  INVESTIGATION REVEALED ELEVATOR BELLCRANK SUPPORT BRACKETS LEFT AND RIGHT TO HAVE SEVERELY ELONGATED BOLT HOLES.
